# SDR HNAA0400173

- Difficulty date: December 20, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 50,463 hours, 57,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Part number: 817142AA1
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON AND OFF SEVERAL TIMES IN FLIGHT.  REMOVED AND REPLACED 9811-TB14 MODULES 4 AND 7.
